Phen makes me tired?

19 replies,
go to last post

by wannabeskinny
22 Dec 09 14:51

User avatar
When I was on Phen years ago (way back when you knew you were actually getting the real product), I recall feeling very energetic. However, I feel out of breathe and just want to sleep on the Phen that I take now. Does anyone else have this problem? Thanks.

by abriley1
22 Dec 09 18:43

User avatar
check the one you are getting i had to switch pharmacies

by funphenfriends
22 Dec 09 19:03

User avatar
where did you get it?  The tired thing is weird...do you mean PHYSICALLY worn out or sleepy.  I find the stuff makes me very winded and "spent feeling"  but buzzy mentally.

by wannabeskinny
22 Dec 09 21:19

User avatar
I got it from M...I haven't been around for awhile, so I don't know if people are still using them.  I feel physically spent and want to sleep.  When I do sleep, I end up with my eyes closed, but mind buzzing for the first couple of hours and then I'm knocked out.  Wondering if I'm just not made for this stuff anymore!

by Stakk
22 Dec 09 23:19

User avatar
I have the same problem, and I DO remember the last time I was on it a few years ago being really energized too!  Now I am the same as you.  It does suppress my appetite though... it just sucks getting all blurry and wiped out.  I've just been thinking it's because it's not a legit Rx? idk...  Last time it was straight from my local Walgreens

by azsanz
24 Dec 09 06:12

User avatar
The phen I have had lately makes me go through highs and lows. When I go low I feel sleepy, which is very odd. Then I got going and felt energetic after a short restless nap.

by wowababy08
24 Dec 09 06:20

User avatar
I think it depends on what kind you take but I've noticed recently I can sleep on it and then at night I seem to be more wired and awake even though I'm dead tired all day...

by Peaches
25 Dec 09 20:15

User avatar
I think it's not made the same anymore because I used to get Adipex from Walmart about 4 or 5 years ago and it made me so hyper I had to take a Klonopin to sleep.  Now I get K25's from my Dr. (his office dispenses them) and it's nothing compared to Adipex of a few years ago.  Even the phen I got from Kmart and Walmart are nothing compared.  I'm thinking the ingredients have changed.

by baglady
29 Dec 09 12:39

User avatar
Peaches, maybe it's the difference between the generic and name brand that you're noticing? I haven't had actual Adipex myself, so I don't know for sure. I'm just making an uneducated guess.
Wannabe, how are you feeling these days? Is that a new order from M or have you had them for a while? Maybe it's a bad batch? Hope everything works out for ya.

by twizzler5
30 Dec 09 00:49

User avatar
Sounds to me that they may be fakes? Is that possible? I always get an energy surge....

by dollar2200
30 Dec 09 03:03

User avatar
Actually the active ingredient can also cause lethargic effects "like speed and cocaine" it is an amphetamine related product and will effect certain persons that way, which is one of the reasons it is a sched 4 narcotic

by deebee
30 Dec 09 09:27

User avatar
"the active ingredient can cause lethargic effects like speed and cocaine....."
Scusi?

by baglady
30 Dec 09 09:55

User avatar
Deebee, I think the lethargy comes after the flat line?

by deebee
30 Dec 09 10:19

User avatar
haha
Paging Dr. Howard !

by counterplay
04 Apr 11 00:16

User avatar
I have fatigue to start with!
I went to the local weight loss clinic after hearing wonferful reviews about Adipex in person and online.  I'm SO disappointed.  I'm allowed 1 per day and break it in half.  I still get hungry all the same and feel even more fatigued.
 
Then I got sick and had an antibiotic shot-- I was told not to take it while on antibiotics as they can cancel each other out.  Ten days later and 10 extra doses, I took a whole one a little while ago just to see if maybe the halves weren't enough.
I could lay down and sleep.  I feel like sluggy crap.   
Please sign up to reply to this forum. Is easy, fast and free

20 posts • Page 1 of 2